Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 58

Warszawa-Wrocław 1976

Spis treści

R. SatoOn a local ergodic theorem1-5
W. TrebelsOn Fourier Mqp multiplier criteria of Marcinkiewicz type7-19
H. RosenthalSome applications of p-summing operators to Banach space theory21-43
B. Maurey
G. Pisier
Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach45-90
A. Szankowski
W. Johnson
Complementably universal Banach spaces91-97
I. Suciu
I. Valusescu
Correction to "On the hyperbolic metric on Harnack parts" (Studia Math. 55 (1976), pp. 97-10999-100
S. Bernau
H. Lacey
A local characterization of Banach lattices with order continuous norm101-128
R. Kirk
J. Crenshaw
Extension of real-valued α-additive set functions129-139
L. PignoA convolution approximation property for L1(G)141-147
T. LeżańskiSur les opérations presque inverses149-164
C. Lin
S. Saeki
Bernoulli convolutions in ICA groups165-177
W. Davis
J. Lindenstrauss
The ln1 problem and degrees of non-reflexivity (II)179-196
S. SzarekOn the best constants in the Khinchin inequality197-208
G. JohnsonTheorems on lacunary sets, especially p-Sidon sets209-221
J. DomstaApproximation by spline interpolating bases223-237
I. LabudaExhaustive measures in arbitrary topological vector spaces239-248
F. PrzytyckiAnosov endomorphisms249-285
F. SchippOn a.e. convergence of expansion with respect to a bounded orthonormal system of polygonals287-290
W. ŻelazkoOn maximal ideals in commutative m-convex algebras291-298
. Errata (Studia Mathematica, T. LVIII.3. (1976))299-299

Strona główna   Powrót